anyone have bad side effects w/ad's what do you take instead

Discussion in 'Fibromyalgia Main Forum' started by 69mach1, Mar 22, 2006.

  1. 69mach1

    69mach1 New Member

    i thought maybe i found the one finally to help me...now i have been so fatigued, head to toes in pain..

    i have been vavactil, trycyli, i just looked up the side effects... and it can increase burning pain....weakness, fatigue and many other thiongs...ringing in ears...increased bp...and pulse...well i took mine yesterday and it was high for me 124/over i don't remember...but usually mine is really low...

    anyone just take flax oil for depression or something else...i am at my wits end hear...i have been trying to really try my meds and have put up with the weight gain...and the loss to gain again...

    i tried the sammy herbal made my stomach so sick...

    well i will call my docotors today...

    jodie
  2. 69mach1

    69mach1 New Member

    i just am disappointed i was so hopeful the middle of feb..i lost 15 lbs w/o trying..felt more energy and the pain was almost gone...

    now since march 1 i have been feeling like i have been dunked in a pot of scalding water...hurts to have clothes rub on my skin or a hug muchless a pat on the back...

    my arms hands and legs and feet are buring inpain...

    i was supposed to sign a new lease w/my mangert today at 2 pm...but i called and cancelled it for now..because i have to get some sleep if i am lucky after i drop mysonoff at school...this stinks...

    jodie
  3. 69mach1

    69mach1 New Member

    it made me into a zombie, i've been on just about everything imagaineable...

    porzac, welbutrin, deseryl, celexas, serzone, amptrilptene, concerta, cymbalta..i bet there are some more...i have weight gain from most or all of them...increased heart rate..sweating fainting..myoclonic jerking...i'm sure there is more...but i am getting punchy here...i have to be up in about 3 hours tod rive my son...and i can not sleep

    jodie
  4. matthewson

    matthewson New Member

    I take 5-htp and I have to say it works pretty well. It seems to bump up the serotonin level. I just need it into the low normal range, just so I am not very depressed. I only take it once a day, but you can take it up to three times a day.

    If you try it, do be carefull, as my mother tried it and it made her very angry! She couldn't take it. It just shows how different we all are. It works fine for me.

    You can get it at any drug store, health store, or order it online at any of the vitamin stores. I am not sure if pro-health sells it or not, maybe they do.

    Take care, Sally
  5. 69mach1

    69mach1 New Member

    tip on 5htp...i think iam just about done to only doing that...i just cannot deal with so more side effects///

    and weight gain...

    well thank you again

    jodie
  6. 69mach1

    69mach1 New Member

    i did talk to my psychiatrist this morning...told him what has been going on...

    he said go back down to the lower dosage..give it a week and call back to talk ot nurses or other dr.s..

    then after this if this does not go away i will tell him 5htp for me...becasue i'm in pain w/or w/o anything...i can't take alot of pain meds and other meds because of allergic reactions and gong into the e.r. for it...so it isn't anything i am making up in my darn head...they hear me wheezing and tell me to get right in here now..

    jodie
  7. Shannonsparkles

    Shannonsparkles New Member

    I'm reading a book now called "Natural Medicine Guide to Depression" or something like that. There's a lot of information out there, on the internet and at the library too, about treating depression without using drugs. A good plan is getting a skilled naturopath to work with who can treat you for depression, if meds are no longer an option for your treatment.

    If you want to skip the naturopath for the present, there are some things you can pick up at the health food store that may help you.

    One thing that many of are members found helpful is the Shake. It's a breakfast drink. Recipie = one apple or other fruit, 1 T flax seeds, one T whey protein, a few nuts, 1 T molasses, a little water, all together in the blender.

    Pills that I know of are:
    omega fish oil
    flax oil
    SAM-e
    St. John's Wort
    5-HTP

    There are also natural substances that can help you with sleep and anxiety.

    The best thing to do, of course, if medications are not working for you, is to find a good doctor who uses alternative treatments to medication. These include natural remedies, such as the above pills. Also, physical treatments like acupuncture or massage may help, and various forms of counselling may be good.

    Have you had your hormones tested, such as the thyroid?

    Please don't give up. AD medications are not the only option for depression. A naturopath can direct you to other things to use, and you can experiment on your own with some things.

    When you try anything new, be sure to keep a journal about how you are feeling and what you are taking, so that you notice any changes. Natural substances can still have some bad effects, and it's wise to be cautious when starting anything new, especially if you are doing it without outside supervision.

    Please tell us when you get something that works for you, Jodieplace. I'm sure there will be something for you. (( ))I'm working with an ND now on this problem too.
    (((((((jodie))))))) Hoping you will be feeling better.
  8. 69mach1

    69mach1 New Member

    i will write this info down...

    i thought flax oil was supposed to be good...

    dr. told me today to cut my dosage down to the lowest dose because i can not just stop...

    i feel like my face is flushing, well it is...anwyas he said call back in a week...they are good about this at the hmo...

    but i am almost swaying with the shake and natural stuff...i just can not stand what is this stuff doing to my body...

    thank you again

    jodie
  9. 69mach1

    69mach1 New Member

    i had thyroid checkin august last year...so i guess it is still ok...
  10. 69mach1

    69mach1 New Member

    the doctor had me lower my dosage from 10 mgs. back down to 5 mgs...of the vavactil...so he said call back in one week and let the nurses know what is going on or one of the other doctors...he is a pyschiatrist seems pretty good and always get back w/me....

    he said he is leaving for vacation for three weeks on monday...

    my burning pain has subsided...and the weakness in the body legs and arms i really felt it most...

    he said i can not just stop taking this abrubptly...he said see how i feel during this week and get back w/office...

    so that is what i am doing...when i first started taking this med i felt the pain leaving my body for once and felt like i had some energy.....

    then i started on the 10 mg...and then it just got worse..i thought maybe it was the weather...but then it kept hanging on...then burning pain felt like i have been dunked in scolding water.

    with all of the muscles spasming and would not let go or ease up any...then the headache from neck in to the eye...ouch...

    well i feel better now...not all but improved the burning seems to be gone at the moment...

    so time will tell..and i think i will need to supplement w/the shake or some flax oil...

    thanks for caring

    jodie